Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Symplectic reduction and Riemann-Roch formulas for multiplicities


Author: Reyer Sjamaar
Journal: Bull. Amer. Math. Soc. 33 (1996), 327-338
MSC (1991): Primary 58F06; Secondary 14L30, 19L10
MathSciNet review: 1364017
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1991): 58F06, 14L30, 19L10

Retrieve articles in all journals with MSC (1991): 58F06, 14L30, 19L10


Additional Information

Reyer Sjamaar
Affiliation: Cornell University, Ithaca, New York 14853-7901
Email: sjamaar@math.cornell.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-96-00661-1
PII: S 0273-0979(96)00661-1
Keywords: Momentum mappings, geometric quantization, equivariant index theorem
Received by editor(s): September 15, 1995
Received by editor(s) in revised form: December 24, 1995
Additional Notes: I gratefully acknowledge support from the Ruhr-Universität Bochum. I wish to thank L. Jeffrey, Y. Karshon, and E. Meinrenken for helpful comments.
Article copyright: © Copyright 1996 American Mathematical Society